# SDR EIAA980150

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guide
- Condition: Cracked
- Location: Bs 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'B' CHECK INSPECTION, FORWARD CARGO COMPARTMENT, CENTER GUIDE UNDER FLOOR PANELS CRACKED AT STATION 850.  REPAIRED IAW SRM 51-40-02 FIG 1.  (M)
